# SDR ABXA9500246

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 5774035508
- Condition: Sheared Pin
- Location: Mlg
- Part time: 46,659 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON CLIMB-OUT OF PDX GEAR UNSAFE LIGHT, RIGHT MLG DOOR, AND RIGHT MLG UNSAFE LIGHTS ILLUMINATED.  RECYCLED GEAR SEVERAL TIMES.  DURING UPLATCH CHECK, THE LIGHT STAYED ON.  PERFORMED ABNORMAL PROCEDURES AND UPLATCH CHECK DOOR LIGHT WENT OUT; GEAR UNLATCHED AND UNSAFE LIGHT STAYED ON.  CONTINUED AT REDUCED AIRSPEED TO ILN.  FOUND MLG ACTUATOR ATTACH PIN TO GEAR SHEARED AT THE STRUT.  REMOVED AND REPLACED THE ATTACH PIN IAW REA0832-11273-MR AND DC 8 OVH MANUAL CHAPTER 32.  REMOVED AND REPLACED THE RIGHT MLG ACTUATOR AS PRECAUTIONARY IAW DC 8 MM CHAPTER 32.  GEAR INDICATION AND OPERATIONS CHECKED GOOD.
